# SDR YENA2023081800957

- Difficulty date: August 17, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N635JB
- Make and model: Airbus A320-232
- Aircraft serial: 02725
- Aircraft time: 65,088 hours, 23,141 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#8663, MLB-FLL. ' ON DECENT BELLOW 10000 ECAM MESSAGE: DOOR R FWD EMERGENCY EXIT PRESSURIZATION WAS NORMAL; FOUND COVER FLAP AT EMER. EXIT (R) FWD DOOR LOOSE. SECURED SAME CHECKS GOOD PER AMM 52-21-00.'
